# SDR AALA20170227018

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 22,892 hours, 8,975 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Part number: 251A24391
- Condition: Broken
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB CONTROL UPPER OUTBOARD SPRING IS BROKEN, RESULTING IN DAMAGE TO THE FITTING WHICH MOUNTS THE ACTUATOR TO THE MECHANISM. REMOVED AND REPLACED SPRING IAW AMM 27-31-34 AND THE FITTING IAW CMM 27-34-03. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
